Another Decomposition of \(A_{\mathcal{I}R}\)-Continuity

Main Article Content

K. Viswanathan
J. Jayasudha

Abstract

In this paper, we introduce and investigate the notions of \(C\)-\(\mathcal{I}\)-sets which is an idealization of \(C\)-set introduced by Y. Erguang et al. [1]. Further, we introduce the notions of \(C\)-\(\mathcal{I}\)-continuity and obtain a decomposition of \(A_{\mathcal{I}R}\)-continuity in terms of semi-\(\mathcal{I}\)-continuity and \(C\)-\(\mathcal{I}\)-continuity.

Metrics

Metrics Loading ...

Article Details

How to Cite
Viswanathan, K. ., & Jayasudha, J. (2022). Another Decomposition of \(A_{\mathcal{I}R}\)-Continuity. Journal of Advanced Studies in Topology, 3(3), 1–5. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/61
Section
Research Articles